# SDR VNAA2015040300008

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 25,264 hours, 25,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: W7053115942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT BS 280 CROSSBEAM,  FOUND CORROSION ON RT LOWER WEB.  REPAIRED CORROSION AT FS280 LOWER WEB IAW REO670-53-11-594.
